# SDR DALA2021112307199

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 16,675 hours, 6,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8157634) DURING INSPECTION FOUND AFT EXIT SIGN LIGHT ASSEMBLY DAMAGED. REMOVED AND REPLACED AFT EMERGENCY EXIT SIGN PER B737 AMM 33-51-01. OPS CK GOOD.
